# SDR 99FDEA00022

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Iced Up
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACT ON T/O, FLAPS DID NOT MOVE TO SELECT POSITION.  INSPECTED FLAPS, NO FAULTS FOUND.  SUSPECT PROBLEM DUE TO COLD WEATHER ICING CONDITION.  HEAT LT AND RT WHEEL WELLS.  CYCLED FLAPS FOUND TO BE WITHIN LIMITS AS PER M/M 27-52-12 & 27-52-1.
